Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Polynomial approximations to Bessel functions of order zero and one and to related functions

Author: A. J. M. Hitchcock
Journal: Math. Comp. 11 (1957), 86-88
MSC: Primary 65.3X
Corrigendum: Math. Comp. 12 (1958), 166.
MathSciNet review: 0085598
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] NBS Applied Mathematics Series, No. 9, Tables of Chebyshev Polynomials $ {S_n}(x)$ and $ {C_n}(x)$, U. S. Govt. Printing Office, Washington, D. C., 1952, Introduction.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society